# SDR ASAA2014041807504

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 25,056 hours, 6,179 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Lamp
- Condition: Dirty
- Location: Extinguisher
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO EXTIGUISHER WILL NOT TEST.  BULB OK.  ACFT GROUNDED.  CLEANED LAMP ASSY AND TESTS NORMAL IAW FIM 26-23, TASK 812.
